Skip to main content

See also:

FDA safety alert for Tandem diabetes insulin cartridges

The (FDA) Food and Drug Administration posted a safety alert for t: slim insulin cartridges from the company Tandem Diabetes Care.

Beware of insulin overdose
Photo by John Moore/Getty Images

The company has a voluntary recall for the t: slim insulin cartridges because of a potential leak in the cartridge that could result in the product delivering too much or not enough insulin when used.

If you accidentally give yourself too much insulin or not enough insulin it could pose a significant health risk to your life, you could go into insulin shock, coma or die.

If you think you might have overdosed on insulin you will need to eat something immediately that will bring your blood sugar back up before your sugar levels go too low. Seek help from your health care provider or call emergency medical personnel.

Some of the symptoms of insulin overdose are: dizziness, drowsiness, fatigue, headache, irritability, nausea, restlessness, slurred speech, and sweating.

FDA website states that Tandem Customer Support is open 24 hours a day, everyday of the week and can be reached at 1-877-801-6901.

Any one who has received bad cartridges can contact customer support and at no charge to them receive replacement cartridges.

For more information go to: Safety Alerts for Human Medical Products